Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimates of the speed of convergence of continued fraction expansions of functions

Author: David A. Field
Journal: Math. Comp. 31 (1977), 495-502
MSC: Primary 65D99
MathSciNet review: 0433830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The best recently published methods of obtaining a priori and a posteriori truncation error estimates of continued fractions are reviewed. The applicability of these methods is discussed and a numerical example with tables of their actual estimates is provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D99

Retrieve articles in all journals with MSC: 65D99

Additional Information

Keywords: Continued fraction, truncation error, a priori, a posteriori
Article copyright: © Copyright 1977 American Mathematical Society